# SDR SWAA2025123140466

- Difficulty date: November 28, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 29,569 hours, 14,824 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Delaminated
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING MAIN FLAP, OTBD AFT WEDGE HAS A LARGE AREA OF DELAMINATION.   REMOVED DELAMINATED FLAP WEDGE PER SRM 51-40-02.   LOCATED AND MATCH DRILLED REPLACEMENT WEDGE IAW SRM 51-40-02.   INSTALLED NUT PLATES IAW SRM 51-40-02.
